# SDR ASAA12511243

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 7,569 hours, 2,432 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU CT5 ATP EGT HAS HISTORY OF INDICATING HIGH AND ERRONEOUS.  INDICATION ERRORS ARE SUSPECT.  REMOVED AND REPLACED INLET TEMP SENSOR T2.  INSTALLATION TEST GOOD AND BITE TEST GOOD.  REF AMM 49 61 31 49 61 00.
